# SDR FDEA201002240508

- Difficulty date: February 24, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: AMC71141
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER AFT RUDDER LOWER EDGE FWD SKIN FOUND PEELED.    REPAIRED IAW EA NR 1-5540-132347.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 109.
